Title: On shape optimization of conduits with incompressible flow
Authors: Cimrman, Robert
Rohan, Eduard
Citation: Applied and Computational Mechanics. 2007, vol. 1, no. 2, p. 393-400.
Issue Date: 2007
Publisher: University of West Bohemia
Document type: článek
URI: http://www.kme.zcu.cz/acm/old_acm/full_papers/acm_vol1no2_p047.pdf
ISSN: 1802-680X (Print)
2336-1182 (Online)
Keywords: mechanika tekutin;tvarová optimalizace;laminární proudění;Navierova-Stokesova rovnice
Keywords in different language: fluid mechanics;shape optimization;laminar flow;Navier-Stokes equation
Abstract: In this paper we present an optimal flow problem in the context of internal laminar incompressible flows of Newtonian liquid. The flow optimization problem is introduced in variational form of the stationary Navier-Stokes equations. The parametrization of design domain using the free-form deformation (FFD) approach allows an easy mesh adaptation w.r.t. shape changes. Numerical examples are given for two kinds of optimization objectives: enhancing flow uniformity in a control region and minimizing pressure losses.
Rights: © 2007 University of West Bohemia. All rights reserved.
Appears in Collections:Volume 1, number 2 (2007)
Články / Articles (MMI)
Články / Articles (KME)
Volume 1, number 2 (2007)

Files in This Item:
File Description SizeFormat 
acm_vol1no2_p047.pdf1,85 MBAdobe PDFView/Open

Please use this identifier to cite or link to this item: http://hdl.handle.net/11025/1927

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.